# SDR DYV2003F00003

- Difficulty date: December 1, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N4119M
- Make and model: Cessna 421C
- Aircraft serial: 421C1029
- Engine: Cont GTSIO520F
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCFS290DT6
- Part serial: 720697
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE POWER WAS REDUCED TO CLIMB POWER.  AT THE PROPELLER RPM REDUCTION FROM 2235 TO 1900, THE PROPELLER WENT DIRECTLY INTO FEATHER.  A SAFE PRECAUTIONARY LANDING.  UPON INVESTIGATION ALL ENGINE FUNCTIONS WERE FOUND NORMAL EXCEPT THAT THE POSITION.  WHEN THE GOVERNOR WS CHANGED, THE PROP UNFEATHERED AND ALL ENGINE AND PROPELLER FUNCTIONS WERE THEN FOUND TO BE NORMAL.  THE REMOVED GOVERNOR DRIVE SHAFT COULD NOT BE TURNED BY HAND.  IT HAS BEEN SENT TO O/H FACILITY TO DETERMINE THE INTERNAL FAILURE.  SUPPLEMENTAL REPORT WILL BE ADDED WHEN INFORMATION BECOMES AVAILABLE.
